# SDR AWXA200400656

- Difficulty date: June 2, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 46,798 hours, 21,133 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: D57571005007A
- Condition: Debonded
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-04 CHECK A DISBOND AREA WAS FOUND ON LOWER SURFACE OF RT OUTBOARD FLAP AT OUTBOARD END OF NR 3 SPOILER.  MAINTENANCE CUT OUT DISBONDED AREA OF LOWER SURFACE OF RT OUTBOARD FLAP; FABRICATED A CORE FILLER AND REPAIR DOUBLER; BONDED REPAIR TO FLAP IAW A320 SRM 57-53-00 FIG 211 PG 247-257.
